# SDR KBM2005F00260

- Difficulty date: September 11, 2005
- Submitted: September 26, 2005
- Operation: Air carrier
- Aircraft: N215LA
- Make and model: Snias AS350B1
- Aircraft serial: 2143
- Engine: Tmeca ARRIEL1
- System (JASC): 2312 · VHF Communications System
- Part: Radio
- Part number: 064105430
- Part serial: 9865
- Condition: Inoperative
- Location: Vhf
- Part time: 17,118 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VHF RADIO KNOB WILL NOT ADJUST ITS NUMBERS, REMOVED AND REPLACED.  (K)
